Advertisement

manuscripta mathematica

, Volume 113, Issue 3, pp 269–291 | Cite as

Estimates on the Green function and existence of positive solutions for some polyharmonic nonlinear equations in the half space

  • Imed Bachar
  • Habib MâagliEmail author
  • Malek Zribi
Article

Abstract.

Let G m,n be the Green function of with Dirichlet boundary conditions We establish some estimates on G m,n , including a 3G-Theorem. Next, we introduce a Kato class of functions and we exploit properties of these functions to study the existence of positive solutions of some m-polyharmonic nonlinear elliptic problems.

Keywords

Nonlinear Equation Green Function Half Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aizenman, M., Simon, B.: Brownian motion and Harnack inequality for Schrödinger operators. Comm. Pure App. Math. 35, 209–271 (1982)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Athreya, S.: On a singular semilinear elliptic boundary value problem and the boundary Harnack principle. Potential Analysis 17 (3), 293–301 (2002)CrossRefzbMATHGoogle Scholar
  3. 3.
    Bachar, I., Mâagli, H.: Estimates on the Green’s function and existence of positive solutions of nonlinear singular elliptic equations in the half space. To appear in PositivityGoogle Scholar
  4. 4.
    Bachar, I., Mâagli, H., Mâatoug, L.: Positive solutions of nonlinear elliptic equations in a half space in ℝ2. Electronic. J. Diff. Eqs. 2002 (41), 1–24 (2002)Google Scholar
  5. 5.
    Bachar, I., Mâagli, H., Masmoudi, S. Zribi, M.: Estimates on the Green function and singular solutions for polyharmonic nonlinear equation. Abstract and Applied Analysis 2003 (12), 715–741 (2003)CrossRefGoogle Scholar
  6. 6.
    Boggio, T.: Sulle funzione di Green d’ordine m. Rend. Circ. Mat. Palermo 20, 97–135 (1905)Google Scholar
  7. 7.
    Choi, Y.S., Mckenna, P.J.: A singular quasilinear anisotropic elliptic boundary value problem. II’. Trans. Am. Math. Soc. 350 (7), 2925–2937 (1998)CrossRefzbMATHGoogle Scholar
  8. 8.
    Chung, K.L., Zhao, Z.: From Brownian motion to Schrödinger’s equation. Springer Verlag, 1995Google Scholar
  9. 9.
    Garabedian, P.R.: A partial differential equation arising in conformal mapping. Pacific J. Math. 1, 485–524 (1951)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Grunau, H.C., Sweers, G.: Positivity for equations involving polyharmonic oprators with Dirichlet boundary conditions. Math. Ann. Man. 307, 589–626 (1997)CrossRefzbMATHGoogle Scholar
  11. 11.
    Grunau, H.C., Sweers, G.: The maximum principle and positive principle eigenfunctions for polyharmonic equations. In: Caristi, G., Mitidieri, E. (eds.), Reaction diffusion systems. Lecture Notes in Pure and Applied Mathematics. 194, 163–182 (1997)Google Scholar
  12. 12.
    Helms, L.L.: Introduction to Potential Theory. Wiley-Interscience, New york, 1969Google Scholar
  13. 13.
    Kalton, N.J., Verbitsky, I.E.: Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (9), 3441–3497 (1999)CrossRefzbMATHGoogle Scholar
  14. 14.
    Lazer, A.C., Mckenna, P.J.: On a singular nonlinear elliptic boundary value problem. Proc. Am. Math. Soc. 111 (3), 721–730 (1991)zbMATHGoogle Scholar
  15. 15.
    Mâagli, H., Zribi, M.: Existence and estimates of solutions for singular nonlinear elliptic problems. J. Math. Anal. Appl. 263 (2), 522–542 (2001)CrossRefGoogle Scholar
  16. 16.
    Selmi, M.: Inequalities for the Green function in a Dini-Jordan domain in ℝ2. Potential Analysis 13, 81–102 (2000)CrossRefMathSciNetzbMATHGoogle Scholar
  17. 17.
    Ufuhtepe, U., Zhao, Z.: Positive solutions of nonlinear elliptic equations in the euclidien plane. Proc. Am. Math. Soc. 126 (12), 3681–3692 (1998)CrossRefGoogle Scholar
  18. 18.
    Zhang, Qi S., Zhao, Z.: Singular solutions of semilinear elliptic and parabolic equations. Math. Ann. 310, 777–794 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  19. 19.
    Zhao, Z.: Green function for Schrödinger operator and conditional Feynman-Kac gauge. J. Math. Anal. Appl. 116, 309–334 (1986)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Zhao, Z.: On the existence of positive solutions of nonlinear elliptic equations. A probalistic potential theory approach. Duke Math. J. 69, 247–258 (1993)zbMATHGoogle Scholar
  21. 21.
    Zhao, Z.: Positive solutions of nonlinear second order ordinary differential equations. Proc. Am. Math. Soc. 121 (2), 465–469 (1994)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Département de MathématiquesFaculté des Sciences de Tunis, Campus UniversitaireTunisTunisia

Personalised recommendations